# SDR 07FDEA02099

- Difficulty date: June 9, 2007
- Submitted: June 11, 2007
- Operation: Air carrier
- Aircraft: N662FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 761
- Aircraft time: 16,446 hours, 8,885 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327400500053
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT AT FR 66 10" BL 0, SEAT TRACK CORRODED.  REMOVED CORROSION IAW A300-600 SRM 51-22-00, PG 12 ORIG THICKNESS 0.134, MAT LOSS 0.054.  REMAINING 0.080, FOUND TO BE OUT OF LIMITS IAW A300-600 SRM 53-10-16 FIG 102.  REMOVED AND REPLACED SEAT TRACK SECTION IAW A300-600 SRM 53-10-16 FIG 201.  ALODINED IAW A300-600 SRM 51-21-10, PRIMED AND PAINTED IAW A300-600 SRM 51-23-10.
